MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number SB00379
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
[(b)(4)].
 
Event or Problem Description
Lenstec received an email stating that "a lens was being returned due to a scratch in optical portion of lens.Removed from eye with increase in incision size from 2.4mm to 3.0mm.No patient or adverse event noted".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key8347549
Report Number9613160-2019-00008
Device Sequence Number1923336
Product Code HQL
UDI-Device Identifier00844369027373
UDI-Public0844369027373
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/08/2015
Device Lot NumberSB00379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2013
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1